# SDR DHL200072483C

- Difficulty date: March 8, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK,  FOUND SEAT TRACK NR 5 RBL 24 HAS WORN LOCK.  REMOVED FLOOR PANELS PER SRM 51-30-2,  CUT OUT DAMAGED SECTION OF SEAT TRACK PER SRM 53-10-5 FIG 7,  INSTALLED NEW SEAT TRACK PER SRM 53-10-5 FIG7,  ALODINED AND PRIMED PER SRM 51-10-2,  INSTALLED FLOOR PANELS PER SRM 51-30-2.  SEALED EDGES PER SRM 51-20-4.
